# SDR ASOA201612271352

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Location: Bs 990-1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT BS 990 - 1005 RBL 9.   REMOVED CORRODED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-000/400-801-A03.
